MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA219002A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 8th october, 2024 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the covers of the domes were broken due to misuse and there was a risk of them or their parts falling off.It was confirmed by photographic evidence the headlight covers were broken in several places and some parts were missing.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Initial reporter was getinge technician.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 8th october, 2024 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the covers of the domes were broken due to misuse and there was a risk of them or their parts falling off.It was confirmed by photographic evidence the healight covers were broken in several places and some parts were missing.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the covers of the domes were broken due to misuse.There was a risk that covers or their parts could fall off.It was confirmed by photographic evidence the headlight covers were broken in several places and some parts were missing.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the covers of the domes were broken due to misuse.There was a risk that covers or their parts could fall off.It was confirmed by photographic evidence the headlight covers were broken in several places and some parts were missing.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.The device has been repaired by replacement of s/a lower cover with fork - l100 (ard368614998), l100-set upper cover + handle support (ard368616555), set transparent plastic cover - l100 (ard368612998) and spring arm ergodisk cap ral9016 (ard569010100) and returned to use.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.The analysis related to the investigated issues has been performed by the subject matter expert at the manufacturing site.As it stated: cracks located on the light head lower covers, at the edge of the on/off button, were detected during daily visual inspection, as recommended by the user manual.If the described failure occurs, the user can visually detect it during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective covers of the affected device.For cleaning, the ifu informs the user to not use aggressive and abrasive products.During disinfection, it is prohibited to spray the disinfectant solution directly on the device and to use inappropriate disinfectants.To prevent any incident the lucea50-100 user manual mentions: ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections.Regarding breakage of the light head transparent cover, the incident is due to a mechanical stress or an inappropriate use.The most probable root cause of the break of the cover cap is repeated and violent shocks during the use of the device.Another probable root cause is that the cap has been forgotten or deteriorated after a re-adjustment of the spring arm during the maintenance of medical device.The yearly preventive maintenance program documented in the technical manuals mentions to check the presence and fixing of the plastic covers.The cap must be reinstalled during installation or after the maintenance procedure.We strongly advise to check similar devices in the hospital in order to check the presence of all spring arms caps.If a missing cap is noticed, a new one should be ordered as spare parts.(blue 80 / lucea 100: ard569010100) getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the covers of the domes were broken due to misuse.There was a risk that covers or their parts could fall off.It was confirmed by photographic evidence the headlight covers were broken in several places and some parts were missing.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20438040
Report Number9710055-2024-0000558
Device Sequence Number12760143
Product Code FSY
UDI-Device Identifier03700712400651
UDI-Public(01)03700712400651
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberARDLCA219002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown